Volume 17, Issue 2 (9-2022)                   IJMSI 2022, 17(2): 109-137 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ali Khan M S, Abdullah S, Hila K. On the Generalization of Interval Valued $left( in ,in vee q_{widetilde{k}}right) $-Fuzzy bi-Ideals in Ordered Semigroups. IJMSI 2022; 17 (2) :109-137
URL: http://ijmsi.ir/article-1-1441-en.html
In this paper, we introduce a new sort of interval valued $left(in ,in vee q_{widetilde{k}}^{widetilde{delta }}right) $-fuzzy bi-ideal in ordered semigroups which is the generalization of interval valued $left( in ,in vee q_{%widetilde{k}}right) $-fuzzy bi-ideal and interval valued $left( in ,in vee qright) $-fuzzy bi-ideal of ordered semigroups. We give examples in which we show that these structures are more general than previous one.  Finally, we characterize ordered semigroup by the property of interval valued $left( in ,in vee q_{% widetilde{k}}^{widetilde{delta }}right) $-implication based fuzzy bi-ideals.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb